# SDR CALA2025032403101

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 58,378 hours, 34,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL BACK OF AIRCRAFT PER FA FA REPORTED SHORT PEROID OF BURNUNG SMELL AT AFT LAV AREA WHEN A/C APPOCHED TO THE GATE, PILOT REPORTS SMOOTH LANDING NO HARD BRAKING. NO SIGN OF SMOKE OR FIRE DURING EXTERIOR, CARGO AND INTERIOR GVI. CARGO AND LAV SMOKE WORNING WAS NOT ON.  OK TO CONTINUE. REF AMM 26-17-00.
